I just took <mod edit: methods> of Celexa, am I dead?

Discussion in 'Suicidal Thoughts and Feelings' started by chris3545, Sep 8, 2006.

Thread Status:
Not open for further replies.
  1. chris3545

    chris3545 Guest

    Hi, I've never posted here before. I took <mod edit: bunny - methods> of Celexa about 10 minutes ago and I don't feel anything yet. I'm kind of regretting doing it and I'm kind of scared. If anyone has any information on what will happen/should be happening to me I'd really appreciate it.
     
    Last edited: Sep 8, 2006
  2. bunny

    bunny Staff Alumni

    id have to recomend you go to the hospital if you think youve taken too much medication even if you feel ok call an ambulance

    bunny
     
  3. One who listens..

    One who listens.. Well-Known Member

    What will happen, is you should call an ambulance. NOW!

    You may or may not die, but regardless, it will be painful.
    Symptoms of a celexa overdose could be anything from nausea, vomiting, tremor, sweating, rapid heartbeat, confusion, dizziness, seizures, or a coma.

    It's an anti-depressant, it might not kill you, but you need medical help as soon as you can.

    Please, call an ambulance
     
  4. Datsik

    Datsik Forum Buddy

    Yeah^ I'd suggest you call an ambulance immediately.
     
Thread Status:
Not open for further replies.